# SDR COM60534

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN RIGHT THRUST REVERSER ARM SWITCH SET TO OFF, THE RIGHT T/R UNSAFE MESSAGE CAME ON.  ACFT RETURNED TO FIELD.  THRUST REVERSER WAS STOWED AND SECURED AND SYSTEM PLACED ON DEFERRED MAINT LIST.
